advertisement
Question
Posted by: Nickola | 2012/03/27

Miscarriage - now no energy

Hi doc. I had a miscarriage last week Wednesday (I was 5 weeks pregnant, so very early), but since then I have no energy and feel nauseas and dizzy at times. I havn''t stopped bleeding yet, but the cramping is easing. My gynae said I didn''t need a DNC (?), as the pregnancy was so early. Is this normal? Should I be taking any vitimins etc..? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal after a miscarriage. You can get a general multivitamin. As long as the bleeding is getting less and less that is okay. If it does not settle soon, go back to your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/03/30

It is normal after a miscarriage. You can get a general multivitamin. As long as the bleeding is getting less and less that is okay. If it does not settle soon, go back to your doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement